# SDR WTAA970208

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 897375
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT ENGINE UNABLE TO MAINTAIN REQUIRED TAKEOFF TORQUE.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED LEFT ENGINE TTL PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY ADJUSTING LEFT ENGINE SPEED LEVER RIGGING AT FUEL CONTROL.  OPERATIONAL CHECK SATISFACTORY.  (M)
